MAUDE Adverse Event Report: BIOMET 3I 3I T3 NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3 NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 10MM; DENTAL IMPLANT
Catalog Number BOST410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.E1: first name unknown / not provided.E1: last name unknown / not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the dental implant located in position # 32 failed due to peri-implantitis.

Brand Name
3I T3 NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22951227
Report Number0001038806-2025-02076
Device Sequence Number9893992
Product Code DZE
UDI-Device Identifier00844868028925
UDI-Public(01)00844868028925(17)230904(10)2018080390
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/04/2023
Device Catalogue NumberBOST410
Device Lot Number2018080390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient EthnicityNon Hispanic